Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 154261, 10 pages
http://dx.doi.org/10.1155/2014/154261
Research Article

Rateless Space Time Block Code for Massive MIMO Systems

Department of Electrical Engineering, King Saud University, P.O. Box 800, Riyadh 11421, Saudi Arabia

Received 14 March 2014; Revised 25 June 2014; Accepted 1 July 2014; Published 3 August 2014

Academic Editor: Joonhyuk Kang

Copyright © 2014 Ali H. Alqahtani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali H. Alqahtani, Ahmed Iyanda Sulyman, and Abdulhameed Alsanie, “Rateless Space Time Block Code for Massive MIMO Systems,” International Journal of Antennas and Propagation, vol. 2014, Article ID 154261, 10 pages, 2014. https://doi.org/10.1155/2014/154261.